MathSciNet Relay Station
MathSciNet bibliographic data
MR2602688 (2011f:17041) 17B67 (17B10)
Lau, Michael Representations of multiloop algebras. Pacific J. Math. 245 (2010), no. 1, 167–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement